# SDR QXEA9902121

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11230
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CENTER CARGO DOOR INNER SKIN HAS SEVERAL DENTS AND ONE AREA ALL CANNING IN TOP 15 INCHES. REPAIRED IAW HORIZON AIR EA 4-52-271.
